American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] B. Rubin. Weighted norm inequalities for $k$-plane transforms. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Habib Ammari, Emmanuel Bossy, Josselin Garnier, Loc Hoang Nguyen and Laurent Seppecher. A reconstruction algorithm for ultrasound-modulated diffuse optical tomography. Proc. Amer. Math. Soc. 142 (2014) 3221-3236.
Abstract, references, and article information
View Article: PDF

[3] M. Bertola, A. Katsevich and A. Tovbis. Inversion formulae for the $\mathrm{\cosh}$-weighted Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 2703-2718.
Abstract, references, and article information
View Article: PDF

[4] Norberto Laghi and Neil Lyall. Strongly singular Radon transforms on the Heisenberg group and folding singularities. Proc. Amer. Math. Soc. 136 (2008) 1261-1272. MR 2367100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Eric Todd Quinto. Mean value extension theorems and microlocal analysis. Proc. Amer. Math. Soc. 131 (2003) 3267-3274. MR 1992868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Chan Woo Yang. $L^p$ regularity of averaging operators with higher fold singularities. Proc. Amer. Math. Soc. 131 (2003) 455-465. MR 1933337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Boris Rubin. Helgason-Marchaud inversion formulas for Radon transforms. Proc. Amer. Math. Soc. 130 (2002) 3017-3023. MR 1908925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Sang Hyuk Lee. Remarks on the degenerate Radon transform in $\mathbf{R}^{2}$. Proc. Amer. Math. Soc. 129 (2001) 3373-3378. MR 1845015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Allan Greenleaf, Andreas Seeger and Stephen Wainger. On X-ray transforms for rigid line complexes and integrals over curves in $\mathbb{R}^4$ . Proc. Amer. Math. Soc. 127 (1999) 3533-3545. MR 1670367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Carlos A. Berenstein, Enrico Casadio Tarabusi and Árpád Kurusa. Radon transform on spaces of constant curvature. Proc. Amer. Math. Soc. 125 (1997) 455-461. MR 1350933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. G. Ramm. Finding discontinuities from tomographic data . Proc. Amer. Math. Soc. 123 (1995) 2499-2505. MR 1273517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Árpád Kurusa. Support theorems for totally geodesic Radon transforms on constant curvature spaces . Proc. Amer. Math. Soc. 122 (1994) 429-435. MR 1198457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Fulton Gonzalez and Eric Todd Quinto. Support theorems for Radon transforms on higher rank symmetric spaces . Proc. Amer. Math. Soc. 122 (1994) 1045-1052. MR 1205492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Piotr Mikusiński and Ahmed Zayed. The Radon transform of Boehmians . Proc. Amer. Math. Soc. 118 (1993) 561-570. MR 1145949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Eric Todd Quinto. Real analytic Radon transforms on rank one symmetric spaces . Proc. Amer. Math. Soc. 117 (1993) 179-186. MR 1135080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] D. H. Armitage and M. Goldstein. Nonuniqueness for the Radon transform . Proc. Amer. Math. Soc. 117 (1993) 175-178. MR 1106177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1